# SDR FDEA201009293795

- Difficulty date: September 29, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NDA602233
- Condition: Damaged
- Location: Bs 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOP IS BROKEN AT BS 775 RBL 8.  REMOVED AND RE-INSTALLED FLOOR BOARD PANEL  LBL 0 TO RBL 27 AT STA 615 - 775.    MATERIAL ID NEW SEAT TRACK 49291150-12000, PO 617966.1.  INSTALLED NEW SEAT TRACK IAW SRM 53-70-00. VOL I.  OK TO PRIME, ALODINE ATPAINT IAW SRM 51-21-01, VOL II. (OUT OF SEQUENCE) FABRICTED SEAT TRACK, SPLICE PLATE IAW MD/DC10 SRM 53-70-  00, VOL I.
